# SDR 08FDEA01763

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458350
- Condition: Corroded
- Location: Bs 1010-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26 R HAS EXFOLIATION CORROSION BETWEEN STA 1010 AND 1030 CUT-OUT DAMAGED STRINGER SECTION (DIMENSION 12" LONG) AND FABRICATED HAT SECTION AND 1 SPLICER IAW SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED PARTS IAW SRM 51-10-2 AND INSTALLED REPAIR PARTS AT STRINGER 26RT BETWEEN STA 1010 AND 1030 IAW SRM 53-10-3 FIGURE 1 AND 51-30-2.
